MathSciNet Relay Station
MathSciNet bibliographic data
MR1718338 42C40 (65T60)
Jia, Rong-Qing; Zhou, Ding-Xuan Convergence of subdivision schemes associated with nonnegative masks. SIAM J. Matrix Anal. Appl. 21 (1999), no. 2, 418–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement